Jacob

Jacob Tsimerman

I am a mathematician currently at the University of Toronto as an assistant professor. My research is primarily in Number Theory and surrounding topics.

Contact info

University of Toronto

Department of Mathematics

Email: jacobt at math dot toronto dot edu

Office: HU1001B, Department of Mathematics, 215 Huron Street, Toronto

Courses

Algebraic Number Theory - MAT415H1S

Poblem Solving Seminar - MAT495H1S

Preprints

PDF logo arXiv logo How large is Ag(Fq)?
with
Michael Lipnowski
PDF logo arXiv logo A proof of the Andre-Oort cojecture for Ag
PDF logo arXiv logo The geometric torsion conjecture for abelian varieties with real multiplication
with
Benjamin Bakker
PDF logo arXiv logo The Kodaira dimension of complex hyperbolic manifolds with cusps
with
Benjamin Bakker
PDF logo arXiv logo Equidistribution on the space of rank two vector bundles over the projective line
with
Vivek Shende
PDF logo arXiv logo On the Frey-Mazur conjecture over low genus curves
with
Benjamin Bakker
PDF logo arXiv logo Multiplicative relations among singular moduli
with
Jonathan Pila

Papers

PDF logo arXiv logo p-torsion monodromy representations of elliptic curves over geometric function fields
with
Benjamin Bakker
To appear in Annals of Mathematics
PDF logo arXiv logo Ax-Lindemann for A_g
with
Jonathan Pila
To appear in Annals of Mathematics
PDF logo arXiv logo Ax-Schanuel for the j-function
with
Jonathan Pila
To appear in Duke
PDF logo arXiv logo The Andre-Oort conjecture for the moduli space of Abelian Surfaces
with
Jonathan Pila
Compositio Mathematica 149 (2013), Issue 02, 204-216
PDF logo arXiv logo Non-split Sums of Coefficients of GL(2)-Automorphic Forms
with
Nicholas Templier
Israel Journal of Mathematics 195 (2013),Issue 2, 677-723
PDF logo arXiv logo The Existence of an Abelian Variety over the Algebraic Numbers isogenous to no Jacobian
Ann. of Math. 176 (2012), 637-650
PDF logo arXiv logo Brauer-Siegel for Arithmetic Tori and lower bounds for Galois orbits of special points
J. Amer. Math. Soc.25 (2012), 1091-1117
PDF logo arXiv logo Local spectral equidistribution for Siegel modular forms and applications
with
Abishek Saha and Emmanuel Kowalski
Compositio Mathematica 148 (2012), Issue 2, 335-384
PDF logo arXiv logo A note on Fourier coefficients of Poincare series
with
Abishek Saha and Emmanuel Kowalski
Mathematika 57 (2011), Issue 1, 31-40
PDF logo arXiv logo Metaplectic Ramanujan conjecture over function fields with applications to quadratic forms
with Ali Altug

Accepted to IMRN
PDF logo arXiv logo On the Davenport-Heilbronn theorems and second order terms
with
Manjul Bhargava and Arul Shankar
Inventiones mathematicae 193 (2013), Issue 2, 439-499
PDF logo arXiv logo Sum-product estimates for rational functions
with Boris Bukh
Proc. Lond. Math. Soc. 104 (2012),1-26
PDF logo arXiv logo An analysis of a war-like card game
with Boris Alexeev
American Mathematical Monthly 119 (2012), no. 9, 793-795
PDF logo arXiv logo Equations resolving a conjecture of Rado on partition regularity
with Boris Alexeev
Journal of Combinatorial Theory, Series A 117 (2010), no. 7, pp.1008-1010.
PDF logo On Linnik and Selbergs Conjecture about Sums of Kloosterman Sums
with Peter Sarnak
Manin Festschrift, Progress in Math., Birkhauser.

Notes

PDF logo Counting S5 quintic fields with a power saving error term
With Arul Shankar
Note, Oct 2013.
PDF logo A proof of Ax-Schanuel using o-minimality
Note, Sep 2013.
PDF logo A direct proof of Mulmuley's weak #P versus NC result
with Boris Alexeev
Note, Feb 2009.

Lecture Notes



Introduction to Etale Cohomology